Jump to content
CrazyBoards.org

orchite

Member
  • Posts

    12
  • Joined

  • Last visited

Profile Information

  • Gender
    Woman
  1. I actually just posted an appropriate reply to this in a different thread, so I'll post it here also: I used to smoke entirely too much. I started at 15, did it off and on until I hit 20, then began doing it several times a day until early this year (I'm now 23). It was undeniably both a crutch and a problem for me. After being "off" of it for a few months, I realized that pot had tremendously aggravated my MI. Then, I smoked for about a week while on vacation this summer (once daily--it paled in comparison to my previous use) and noticed that for the next 2-3 weeks afterward, I was feeling extremely depressed again. I attribute it to the pot use. I suppose it could differ individually, but for me, it's a terrible choice to smoke it because of my MI.
  2. I used to smoke entirely too much. I started at 15, did it off and on until I hit 20, then began doing it several times a day until early this year. It was undeniably a crutch and a problem for me. After being "off" of it for a few months, I realized that pot had tremendously aggravated my MI. Then, I smoked for about a week while on vacation this summer (once daily--it paled in comparison to my previous use) and noticed that for the next 2-3 weeks afterward, I was feeling extremely depressed again. I attribute it to the pot use. I suppose it could differ individually, but for me, it's a terrible choice to smoke it because of my MI.
  3. This is happening to me too, though I was an avid pot smoker for years (just quit in February, actually). I started smoking around April of this year (after always having been the "I'm a nonsmoker and proud of it" type) because I missed the pot so much. Being around my SO all the time sort of fed into it as well, as he averages around a pack a day. I find that I'm bored with nothing substantial to distract myself with a lot of the time now, and cigarettes are just another way to pass the time. In answer to your question, though, I don't necessarily believe that cigarettes lead into other destructive/bad habits unless you let them.
  4. I, too, have suffered from cannabis addiction, so I can most definitely relate to that. I stopped this past February after smoking on and off (mostly on) since age 15. I'm 23 now. I deeply regret all the money I spent on it and for the fact that it worsened the symptoms of my MI without me even knowing it at the time.
  5. My MI presented itself around age 12-13, and at that time I was (thankfully) not using any drugs. In my teenage years I smoked quite a bit of cannabis, and from ages 20-22 I was smoking it many times a day. Due to finances and the need to be clean for drug tests so I could find a job, I quit this past February. Since then my depression has been 95% better. Huge change in mood in general and mood stability also. So, overall, I didn't realize it at the time, but it actually worsened my MI.
  6. Nope, the pill sizes are consistent throughout dosages. Best of luck to you!
  7. Hi all. I've been on Trazodone for a little over a week to help me sleep. Its effectiveness has been pretty hit or miss since I started, but I realize it probably takes a bit to reach its full potential. Regardless, one of the things I have noticed is increased anxiety in general. My anxiety beforehand was quite rare despite my dx of GAD. Can anyone else relate? I see my pdoc on Monday and will definitely be bringing this to her attention, but I just want to get opinions/experiences from others if possible.
  8. Thanks for all of your replies, all! I forgot to clarify that I always took it in the morning, along with all of my other meds (sans the Trazodone). I see my psych again next week, so I will let her know that I've quit taking the Abilify and am still having problems.
  9. Thank you! Thanks! I'm on it to help with the effects of my Pristiq, so it's pretty much being used as an add-on.
  10. My name is Allison, I'm 23, and a student. I also work part-time. I was diagnosed with MDD at around 12-13 years old. Since then, I've been diagnosed with GAD and anorexia, which I'm happy to say I'm in recovery from. I just found this board while searching problems with sleeping and Abilify and decided to join in. Right now I'm staying afloat pretty well with the help of therapy and my meds, but have been experiencing sleep difficulties since August. I'm not sure if it's because of my meds or something else. It's nice to meet you all. Happy posting!
  11. Hi all! New member here. I've been having some serious trouble from what I can only assume is my Abilify, and am hoping I can find some similar experiences here. I've been taking it (2mg) since April of this year. When I first started it, by the next morning, I was wide awake and fully energized between 6-7am. This continued until August no matter how much/little sleep I'd gotten the night before. I really enjoyed it and it also helped with my MDD (rx in signature). Since August, I've been having difficulties keeping a normal sleep cycle. It started out with me not being able to get tired until later and later, and when I woke up it was nearly impossible to get out of bed; not because of my depression, but because of being so exhausted. In September, I found that I was able to go to sleep at a reasonable hour with the help of diphenhydramine, but even after getting 8 hours of rest, I still literally couldn't get out of bed sometimes. I basically felt like I'd just taken a 2 hour nap, which (for me) always make me feel more tired when I wake up than I did before the nap. For the past 2-3 weeks, I haven't been able to get to sleep until 5-6am. I went to my psychiatrist last Tuesday and told her about all of this, but she didn't seem to think that the sleep problems and the Abilify were linked. She prescribed me Trazodone and thus far, it's been very hit or miss. I feel relaxed when I take it, but often not tired at all or enough to sleep. I've never had trouble like this before in my entire life, and the only thing I can think of is that it's the medication since it had the opposite effect in the beginning. I have stopped taking the Abilify as of last week (on my own accord for the sleep troubles and for the fact that it costs $600) and am still wired all through the night even with the Trazodone. I'm wondering if it's because it may take up to a month to completely get out of my system (opinions?). Has anyone else experienced this trouble? Thanks so much!
×
×
  • Create New...